# SDR SWAA2013082019355

- Difficulty date: August 15, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N353AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 12,430 hours, 5,283 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 0011943
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE SAFETY PIN MISSING.  INSTALLED PIN IAW AMM.
